# SDR IPXA10558736

- Difficulty date: February 25, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MCD HAS MECH DAMAGE ON WEB 518 WL 214.  BLENDED OUT DAMAGE, FOUND TO BE OUT OF LIMITS.  REPLACED WITH NEW WEB IAW SRM 52-30-02-1A, SRM 52-30-02, SRM 52-40-02-0G.
